# SDR RRXA99105

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID JUST PRIOR TO INITIAL DESCENT INTO BOSTON.  FOUND HYD LINE ON NR 2 ENG HYD PUMP BROKEN.  REMOVED AND REPLACED HYD LINE.  RAN ENG IAW EWA RUN UP HANDBOOK.  SYS OPS CKS AND LEAK CKS OK.
